Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 39, NWS Fort Worth, TX

March 24, 20195 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 24, 2019, 7:02 PM CDT for 5 counties in Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2019, 7:02 PM CDT (00:02 UTC)
Expired
Mar 24, 2019, 8:00 PM CDT
In force
58 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
2.5 in
Wind
65.0 mph

Counties Collin County, TX, Dallas County, TX, Hunt County, TX, Kaufman County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 104 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 5:08 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2019-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2019-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1674 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

492 
WUUS54 KFWD 250002
SVRFWD
TXC085-113-231-257-397-250100-
/O.NEW.KFWD.SV.W.0039.190325T0002Z-190325T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
702 PM CDT SUN MAR 24 2019

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Rockwall County in north central Texas...
  Southwestern Hunt County in north central Texas...
  Northern Kaufman County in north central Texas...
  Southern Collin County in north central Texas...
  Northeastern Dallas County in north central Texas...

* Until 800 PM CDT.

* At 701 PM CDT, a severe thunderstorm was located over Wylie, moving
  southeast at 20 mph.

  HAZARD...Tennis ball size hail and 65 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near, 
  Wylie and Sachse around 705 PM CDT.
  Rowlett around 715 PM CDT.
  Rockwall around 725 PM CDT.
  Fate around 730 PM CDT.
  Heath and Mobile City around 735 PM CDT.
  Royse City around 740 PM CDT.
  Terrell around 800 PM CDT.

Other locations impacted by this severe thunderstorm include
Josephine, Lavon, McLendon-Chisholm, St. Paul, Lawrence and Nevada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has a history of producing large hail. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows!

&&

LAT...LON 3284 9608 3279 9607 3269 9608 3270 9652
      3311 9673 3306 9629 3284 9607
TIME...MOT...LOC 0001Z 308DEG 19KT 3304 9655 

HAIL...2.50IN
WIND...65MPH
 
$$

Dunn
3 follow-up statements
955 
WWUS54 KFWD 250017
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
717 PM CDT SUN MAR 24 2019

TXC085-113-231-257-397-250100-
/O.CON.KFWD.SV.W.0039.000000T0000Z-190325T0100Z/
Rockwall TX-Hunt TX-Kaufman TX-Collin TX-Dallas TX-
717 PM CDT SUN MAR 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR ROCKWALL...SOUTHWESTERN HUNT...NORTHERN KAUFMAN...SOUTHEASTERN
COLLIN AND NORTHEASTERN DALLAS COUNTIES...

At 717 PM CDT, a severe thunderstorm was located near Wylie, moving
southeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Rockwall around 725 PM CDT.
  Heath, Fate and Mobile City around 730 PM CDT.
  Royse City around 735 PM CDT.
  Quinlan around 800 PM CDT.

Other locations impacted by this severe thunderstorm include
Josephine, Lavon, McLendon-Chisholm, St. Paul, Lawrence and Nevada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3284 9608 3279 9607 3269 9608 3270 9652
      3299 9664 3310 9664 3306 9629 3284 9607
TIME...MOT...LOC 0017Z 305DEG 19KT 3301 9645 

HAIL...1.50IN
WIND...60MPH
 
$$

Dunn
997 
WWUS54 KFWD 250034
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
734 PM CDT SUN MAR 24 2019

TXC113-250043-
/O.CAN.KFWD.SV.W.0039.000000T0000Z-190325T0100Z/
Dallas TX-
734 PM CDT SUN MAR 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Texas.

LAT...LON 3284 9607 3284 9608 3277 9607 3274 9607
      3274 9652 3307 9651 3306 9629
TIME...MOT...LOC 0033Z 308DEG 19KT 3295 9637 

$$

TXC085-231-257-397-250100-
/O.CON.KFWD.SV.W.0039.000000T0000Z-190325T0100Z/
Rockwall TX-Hunt TX-Kaufman TX-Collin TX-
734 PM CDT SUN MAR 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR ROCKWALL...SOUTHWESTERN HUNT...NORTHERN KAUFMAN AND SOUTHEASTERN
COLLIN COUNTIES...

At 733 PM CDT, a severe thunderstorm was located over Fate, or near
Rockwall, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Terrell and Quinlan around 800 PM CDT.

Other locations impacted by this severe thunderstorm include Lavon,
McLendon-Chisholm, Lawrence, Nevada and Josephine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3284 9607 3284 9608 3277 9607 3274 9607
      3274 9652 3307 9651 3306 9629
TIME...MOT...LOC 0033Z 308DEG 19KT 3295 9637 

HAIL...1.25IN
WIND...60MPH
 
$$

Dunn
649 
WWUS54 KFWD 250058
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
758 PM CDT SUN MAR 24 2019

TXC085-231-257-397-250107-
/O.EXP.KFWD.SV.W.0039.000000T0000Z-190325T0100Z/
Rockwall TX-Hunt TX-Kaufman TX-Collin TX-
758 PM CDT SUN MAR 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR ROCKWALL...SOUTHWESTERN
HUNT...NORTHERN KAUFMAN AND SOUTHEASTERN COLLIN COUNTIES WILL EXPIRE
AT 800 PM CDT...
                
The storm which prompted the warning has weakened below severe 
limits, therefore the warning will be allowed to expire. Small hail, 
gusty winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Texas.

LAT...LON 3284 9607 3284 9608 3277 9607 3274 9607
      3274 9652 3307 9651 3306 9629
TIME...MOT...LOC 0057Z 304DEG 18KT 3296 9630 

$$

Bain

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 6:35 PM CDT, 27 minutes earlier.

Area forecast discussion, Mar 24, 6:35 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
635 PM CDT Sun Mar 24 2019

.AVIATION...
/00z TAFs/

The main concern in the short term is a period of strong to severe
convection into the early-evening hours. Storms are currently
firing along an approaching cold front immediately north and west
of the Metroplex TAF sites. We've bumped up the timing of the
TEMPO for TSRA as a result. There is a low potential for some
additional convective development behind the front a bit later
this evening, but confidence in this occurring was much too low to
introduce into the Metroplex TAFs at this time. VFR conditions and
breezy north winds are expected in the wake of this activity into
the day on Monday.

At Waco, the chances for showers and thunderstorms remains much
lower as they will be removed from the stronger forcing. We'll
continue to advertise a period of VCSH to account for this
potential. A period of MVFR cigs, possibly even briefly IFR will
be possible at Waco as the front will take longer to scour things
out.

Carlaw

&&

.SHORT TERM... /Issued 331 PM CDT Sun Mar 24 2019/
/Through Tonight/

Thunderstorms are expected to accompany a cold frontal passage
tonight, the bulk of the activity east of the I-35 corridor. Some
of the storms may be severe, with large hail and damaging winds
the primary hazards.

The cold front has made only slow southward progress this
afternoon, with both parallel flow above the boundary and
insolation in the cold sector impeding its movement. A narrow
corridor of westerly flow between the front and the more humid air
to the southeast has diminished the thermal discontinuity at the
edge of the better moisture, and the veered flow ahead of this
dryline continues to negate any potential convergence. The
downslope winds within the humid air have warmed temperatures
into the 80s, the thin boundary layer moisture yielding only some
innocuous cumulus clouds. The more favorable instability is deeper
into the warm sector, along the I-35 corridor, where MLCAPE
values have topped 1000 J/kg. However, newly reinvigorated
westerly flow has re-established a weak cap that should prevent
any ambitious thermals from reaching their convective potential
this afternoon.

Our focus instead will remain farther east along the boundary,
specifically from Lake Texoma into southeastern Oklahoma, where
deeper moisture should allow for the initial precipitation-
producing convective elements. These discrete cells will intensify
quickly, initially posing a hail threat. The proximity of the
surface boundary may enhance the sub-cloud helicity, but the
veered flow and cloud bases near 3000 ft should limit the
tornadic potential. With increasing storm duration, there will
also be an attendant wind threat. Into the evening hours, the
resulting outflow will enhance the frontal boundary, and a steady
transition to a linear MCS should occur as the activity passes
south of the I-20 corridor. The maintenance of this cold pool will
allow the complex to survive well beyond its separation from the
upper support (that will remain primarily north of the Red River
and into the Ark-La-Tex). Backbuilding will increase as the line
moves south into the deeper moisture, potentially impacting areas
west of the I-35 corridor (particularly those areas that are also
south of I-20), but the western reaches of the line may struggle
to maintain their intensity. Although the severe potential will
diminish during the early morning hours, the line may continue to
pose a damaging wind threat into the predawn hours in our
southeast zones.

25

&&

.LONG TERM... /Issued 331 PM CDT Sun Mar 24 2019/
/This Week into Next Weekend/

Following our bout of strong to severe storms across parts of the
region tonight, conditions will clear across North and Central
Texas on Monday. A few lingering showers and isolated storms may
affect the Brazos Valley through mid-morning, but with a front
continuing south, precipitation should be clear of our southern
counties by mid-day. While a strong storm or two cannot be ruled
out during the early morning hours, the severe threat will most
likely have diminished.

Surface ridging will build across much of Texas through Tuesday,
bringing near to slightly below normal temperatures during the
first half of the week. Skies should be considerably clearer than
prior days as well. However, we may have to watch the potential
of some lower-level cloud cover sneaking into the Red River Valley
and East Texas Monday and Tuesday, associated with cold-air
advection trailing weak impulses in cyclonic flow aloft.

Heights build over Texas mid-week and beyond, yielding a low-level
return flow regime and increasing moisture/multi-layered clouds
through the end of the week. A weak impulse and an uptick in
warm-air advection may promote a few showers Thursday, but chances
appear quite low and thunder seems unlikely, with only shallow
convective processes at work.

Rain and thunderstorm chances increase Friday into Saturday as
parcel buoyancy builds and the region remains under the influence
of west/southwesterly flow aloft. However, deterministic/ensemble
guidance still exhibit wide spread in the evolution of a sharp
impulse over the central Plains, the amplification of the
northern stream, and how amplified/active the southern stream
remains upstream of us. Regardless, the interaction of all these
features should allow a stout cold front to drive south across our
area late Friday into early Saturday, and this is generally when
the highest PoPs are forecast to exist. There is a possibility of
stronger storms, but widespread severe weather remains far from
certain (or even likely), as robust deep-layer ascent could very
well remain north of our area. This would lead to shallow frontal
ascent within a somewhat capped environment, which would likely
favor more anafrontal development. Still, the severe-weather
potential bears watching.

Temperatures fall noticeably behind the cold front next weekend,
and highs are expected to be several degrees below normal.

Picca

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    55  71  48  69  49 /  60   5   0   0   0
Waco                59  74  48  70  48 /  30  10   0   0   0
Paris               52  68  45  66  44 /  80  10   0   0   0
Denton              52  70  45  69  48 /  50   0   0   0   0
McKinney            53  69  45  67  47 /  70   5   0   0   0
Dallas              57  72  48  69  49 /  60   5   0   0   0
Terrell             57  71  46  69  46 /  70  10   0   0   0
Corsicana           60  73  48  67  47 /  60  20   0   0   0
Temple              61  74  49  70  48 /  20  10   0   0   0
Mineral Wells       50  72  44  69  47 /  20   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Mar 24, 3:32 PM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
332 PM CDT Sun Mar 24 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251100-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
332 PM CDT Sun Mar 24 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Thunderstorms are expected to develop late this afternoon and into
the evening hours ahead of an advancing cold front. Areas that are
both east of I-35 and north of I-20 are the most likely to be
impacted by the storms this evening. Some of the storms may be severe
with large hail and damaging winds the primary hazards. Although
there may initially be discrete supercells near the boundary, veered
surface flow and elevated cloud bases will limit the tornado
potential.

The thunderstorms will likely transition into a linear complex after
midnight, primarily impacting areas that are both east of I-35 and
south of I-20. Although the severe potential will diminish during the
early morning hours, the line may continue to pose a damaging wind
threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A line of thunderstorms may continue to impact portions of Central
and East Texas during the Monday morning commute before exiting the
region. Strong gusty winds and heavy rain will be the primary
hazards with these storms.

Thunderstorm chances return Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be requested this evening in areas
that are both east of I-35 and north of I-20.

In the hours before

Special weather statement, Mar 24, 6:39 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
639 PM CDT SUN MAR 24 2019

TXZ093-250015-
Grayson TX-
639 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAYSON COUNTY UNTIL 715
PM CDT...

At 639 PM CDT, Doppler radar was tracking a strong thunderstorm over
Knollwood, or near Denison, moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Sherman, Denison, Van Alstyne, Howe, Pottsboro, Whitewright, Bells,
Tom Bean, Knollwood, Dorchester, Eisenhower State Park, southeastern
Lake Texoma, Southmayd and Luella.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Texas.

LAT...LON 3384 9662 3382 9658 3382 9653 3377 9650
      3378 9643 3373 9639 3340 9639 3349 9675
      3383 9673 3383 9671 3385 9669
TIME...MOT...LOC 2339Z 260DEG 26KT 3372 9663

Dunn
Local storm report, Mar 24, 6:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             5 WSW MCKINNEY          33.17N  96.70W
03/24/2019  E1.75 INCH       COLLIN             TX   TRAINED SPOTTER

            DELAYED REPORT: GOLF BALL SIZE HAIL IN 5 MILES WSW OF
            MCKINNEY
Local storm report, Mar 24, 6:49 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             ALLEN                   33.10N  96.68W
03/24/2019  E2.00 INCH       COLLIN             TX   PUBLIC

            UP TO 2.0 INCH SIZE HAIL IN ALLEN
Local storm report, Mar 24, 6:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             FRISCO                  33.15N  96.81W
03/24/2019  E1.75 INCH       COLLIN             TX   PUBLIC

            DELAYED REPORT: GOLF BALL SIZE HAIL IN FRISCO FROM
            SOCIAL MEDIA
Local storm report, Mar 24, 6:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             MCKINNEY                33.20N  96.62W
03/24/2019  E2.00 INCH       COLLIN             TX   PUBLIC

            UP TO 2.0 SIZE HAIL SOUTH OF MCKINNEY
Local storm report, Mar 24, 7:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT SUN MAR 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             FRISCO                  33.15N  96.81W
03/24/2019  E2.00 INCH       COLLIN             TX   PUBLIC

            EGG AND GOLF BALL SIZE HAIL IN NORTH FRISCO (MAIN AND
            PINEBRIDGE)

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:24 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson66 min
Mar 24, 7:40 PM CDTSevere Thunderstorm WarningFWDDenton27 min
Mar 24, 7:52 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant23 min
Mar 24, 7:55 PM CDTSevere Thunderstorm WarningFWDFannin46 min
Mar 24, 8:31 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt59 min
Mar 24, 8:53 PM CDTSpecial Weather StatementFWDParker37 min
Mar 24, 9:24 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains68 min
Mar 24, 9:28 PM CDTSpecial Weather StatementFWDTarrant47 min
Mar 24, 9:33 PM CDTSevere Thunderstorm WarningFWDTarrant43 min
Mar 24, 10:04 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton56 min
Mar 24, 10:36 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt54 min
Mar 24, 11:10 PM CDTSpecial Weather StatementFWDFannin50 min
Mar 24, 11:26 PM CDTSevere Thunderstorm WarningFWDHunt64 min
Mar 24, 11:29 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Rockwall33 min
Mar 24, 11:36 PM CDTSpecial Weather StatementFWDHopkins24 min
Mar 25, 12:00 AM CDTSevere Thunderstorm WarningFWDHopkins60 min
Mar 25, 12:08 AM CDTTornado WarningFWDHopkins52 min
Mar 25, 12:09 AM CDTSpecial Weather StatementFWDLamar36 min
Mar 25, 12:13 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Mar 25, 12:57 AM CDTSevere Thunderstorm WarningFWDDallas, Kaufman, Rockwall63 min
Mar 25, 1:19 AM CDTSpecial Weather StatementFWDEllis41 min
Mar 25, 1:35 AM CDTSevere Thunderstorm WarningFWDEllis, Kaufman55 min
Mar 25, 2:01 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt74 min
Mar 25, 3:06 AM CDTSpecial Weather StatementFWDAnderson54 min
Mar 25, 7:50 AM CDTRiver Flood WarningFWDHunt25 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.